American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Gregory Lupton, N. Christopher Phillips, Claude L. Schochet and Samuel B. Smith. Banach algebras and rational homotopy theory. Trans. Amer. Math. Soc. 361 (2009) 267-295. MR 2439407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Stephen D. Theriault. The odd primary $H$-structure of low rank Lie groups and its application to exponents. Trans. Amer. Math. Soc. 359 (2007) 4511-4535. MR 2309196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Brayton Gray. On decompositions in homotopy theory. Trans. Amer. Math. Soc. 358 (2006) 3305-3328. MR 2218977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Fernando Muro. Suspensions of crossed and quadratic complexes, co-H-structures and applications. Trans. Amer. Math. Soc. 357 (2005) 3623-3653. MR 2146642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yutaka Hemmi and Yusuke Kawamoto. Higher homotopy commutativity of $H$-spaces and the permuto-associahedra. Trans. Amer. Math. Soc. 356 (2004) 3823-3839. MR 2058507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Manfred Stelzer. On certain co--H spaces related to Moore spaces. Trans. Amer. Math. Soc. 354 (2002) 3085-3093. MR 1897392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yusuke Kawamoto and James P. Lin. Homotopy commutativity of $H$-spaces with finitely generated cohomology. Trans. Amer. Math. Soc. 353 (2001) 4481-4496. MR 1851180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Stephen D. Theriault. Properties of Anick's spaces. Trans. Amer. Math. Soc. 353 (2001) 1009-1037. MR 1709780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Norio Iwase, Shiroshi Saito and Toshio Sumi. Homology of the universal covering of a co-H-space. Trans. Amer. Math. Soc. 351 (1999) 4837-4846. MR 1487618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Martin Arkowitz and Mauricio Gutierrez. Comultiplications on free groups and wedges of circles. Trans. Amer. Math. Soc. 350 (1998) 1663-1680. MR 1422887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Nicholas J. Kuhn, Michael Slack and Frank Williams. Hopf constructions and higher projective planes for iterated loop spaces . Trans. Amer. Math. Soc. 347 (1995) 1201-1238. MR 1282890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] H. E. A. Campbell, F. P. Peterson and P. S. Selick. Self-maps of loop spaces. I . Trans. Amer. Math. Soc. 293 (1986) 1-39. MR 814910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] H. E. A. Campbell, F. R. Cohen, F. P. Peterson and P. S. Selick. Self-maps of loop spaces. II . Trans. Amer. Math. Soc. 293 (1986) 41-51. MR 814911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. M. Kane. The extended module of indecomposables for mod $2$ finite $H$-spaces . Trans. Amer. Math. Soc. 292 (1985) 281-304. MR 805963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. Zabrodsky. On the realization of invariant subgroups of $\pi \sb\ast (X)$ . Trans. Amer. Math. Soc. 285 (1984) 467-496. MR 752487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] C. A. McGibbon. Multiplicative properties of power maps. II . Trans. Amer. Math. Soc. 274 (1982) 479-508. MR 675065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. Aguadé and A. Zabrodsky. Algebraic and geometric models for $H\sb{0}$-spaces . Trans. Amer. Math. Soc. 273 (1982) 181-190. MR 664036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Richard Kane. BP torsion in finite $H$-spaces . Trans. Amer. Math. Soc. 264 (1981) 473-497. MR 603776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Timothy Lance. Local $H$-maps of classifying spaces . Trans. Amer. Math. Soc. 254 (1979) 195-215. MR 539915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Richard Kane. The module of indecomposables for mod $2$ finite $H$-spaces . Trans. Amer. Math. Soc. 249 (1979) 425-433. MR 525682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia